American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 77 found      Go to page: 1 2 3

[31] Ignacio Villanueva. Completely continuous multilinear operators on $C(K)$ spaces. Proc. Amer. Math. Soc. 128 (2000) 793-801. MR 1670435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Yong Zhang. Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3237-3242. MR 1605957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Alfredo N. Iusem, Carlos A. Isnard and Dan Butnariu. A mixed Hölder and Minkowski inequality. Proc. Amer. Math. Soc. 127 (1999) 2405-2415. MR 1487373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Janusz Grabowski. Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 1563-1565. MR 1653394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] G. Androulakis. A counterexample to a question of R. Haydon, E. Odell and H. Rosenthal. Proc. Amer. Math. Soc. 126 (1998) 1425-1428. MR 1452791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Manuel D. Contreras and Santiago Díaz. $C(K,A)$ and $C(K,H^{\infty})$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996) 3413-3416. MR 1340380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Vassiliki Farmaki. On Baire-1/4 functions. Trans. Amer. Math. Soc. 348 (1996) 4023-4041. MR 1373633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Santiago Díaz. Weak compactness in $L^1(\mu,X)$ . Proc. Amer. Math. Soc. 124 (1996) 2685-2693. MR 1327006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Gun-Marie Lövblom. Uniform homeomorphisms between the unit balls in $L\sb p$ and $l\sb p$ . Proc. Amer. Math. Soc. 123 (1995) 405-409. MR 1227523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] F. P. Cass and J. X. Gao. On some subalgebras of $B(c\sb 0)$ and $B(l\sb 1)$ . Trans. Amer. Math. Soc. 347 (1995) 4461-4470. MR 1311904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] M. Ángeles Miñarro. A characterization of quasinormable K\"othe sequence spaces . Proc. Amer. Math. Soc. 123 (1995) 1207-1212. MR 1227526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] W. T. Gowers. A Banach space not containing $c\sb 0,\ l\sb 1$ or a reflexive subspace . Trans. Amer. Math. Soc. 344 (1994) 407-420. MR 1250820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Haskell Rosenthal. A characterization of Banach spaces containing $c\sb 0$ . J. Amer. Math. Soc. 7 (1994) 707-748. MR 1242455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Santiago Díaz. Unconditional convergence and weakly compact maps . Proc. Amer. Math. Soc. 117 (1993) 417-422. MR 1111216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] José L. de María and Baltasar Rodríguez-Salinas. The space $(l\sb \infty/c\sb 0,\;{\rm weak})$ is not a Radon space . Proc. Amer. Math. Soc. 112 (1991) 1095-1100. MR 1045590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Lech Drewnowski and James W. Roberts. On the primariness of the Banach space $l\sb {\infty}/C\sb 0$ . Proc. Amer. Math. Soc. 112 (1991) 949-957. MR 1004417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Bruce Christianson. Inverse systems of abstract Lebesgue spaces . Proc. Amer. Math. Soc. 110 (1990) 855-857. MR 1030734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Michel Talagrand. Embedding subspaces of $L\sb 1$ into $l\sp N\sb 1$ . Proc. Amer. Math. Soc. 108 (1990) 363-369. MR 994792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] J. Connor and I. Loomis. Isometries on conservative subalgebras of bounded sequences . Proc. Amer. Math. Soc. 107 (1989) 743-749. MR 986647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] W. B. Johnson and M. Zippin. Extension of operators from subspaces of $c\sb 0(\Gamma)$ into $C(K)$ spaces . Proc. Amer. Math. Soc. 107 (1989) 751-754. MR 984799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Patrick N. Dowling. Complemented copies of $c\sb 0$ in vector valued Hardy spaces . Proc. Amer. Math. Soc. 107 (1989) 251-254. MR 984786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Marek Wójtowicz. Finitely nonreflexive Banach spaces . Proc. Amer. Math. Soc. 106 (1989) 961-965. MR 949882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Carsten Schütt. Lorentz spaces that are isomorphic to subspaces of $L\sp 1$ . Trans. Amer. Math. Soc. 314 (1989) 583-595. MR 974527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] S. J. Dilworth. Intersection of Lebesgue spaces $L\sb 1$ and $L\sb 2$ . Proc. Amer. Math. Soc. 103 (1988) 1185-1188. MR 955005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] D. R. Lewis. An upper bound for the projection constant . Proc. Amer. Math. Soc. 103 (1988) 1157-1160. MR 954999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] T. Figiel, W. B. Johnson and G. Schechtman. Random sign embeddings from $l^n_r,\;2 < r < \infty$ . Proc. Amer. Math. Soc. 102 (1988) 102-106. MR 915724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Russell G. Bilyeu and Paul W. Lewis. Uniform differentiability, compactness, and $l\sp 1$ . Proc. Amer. Math. Soc. 97 (1986) 87-92. MR 831393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Chong-Man Cho and William B. Johnson. A characterization of subspaces $X$ of $l\sb p$ for which $K(X)$ is an $M$-ideal in $L(X)$ . Proc. Amer. Math. Soc. 93 (1985) 466-470. MR 774004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Pilar Cembranos. $C(K,\,E)$ contains a complemented copy of $c\sb{0}$ . Proc. Amer. Math. Soc. 91 (1984) 556-558. MR 746089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 77 found      Go to page: 1 2 3